MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDEWIRE Ø2.5 W/DRILL TIP L200 SST

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDEWIRE Ø2.5 W/DRILL TIP L200 SST
Catalog Number 310.243
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Device is an instrument and is not implanted/explanted.(b)(4).Product was not returned and without a lot number the device history records review could not be completed; the investigation could not be completed; no conclusion could be drawn.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a guide wire was bent and stuck between the lid and the case in an evaluation set.There is no patient or procedure involved.No additional information is available.This complaint involves one (1) device.(b)(4).

Brand Name
GUIDEWIRE Ø2.5 W/DRILL TIP L200 SST
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7336570
Report Number2939274-2018-51043
Device Sequence Number10925219
Product Code FZX
UDI-Device Identifier10886982186300
UDI-Public(01)10886982186300(10)LOTNUMBERUNK
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number310.243
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1